Alert archive / Ohio / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 87, NWS Cleveland, OH

August 9, 2009Cuyahoga County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 9, 2009, 5:45 AM EDT for Cuyahoga County, Geauga County, Lake County, Ohio. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2009, 5:45 AM EDT (09:45 UTC)
Expired
Aug 9, 2009, 6:30 AM EDT
In force
45 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 46 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 9.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2009-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2009-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
484 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 090945
SVRCLE
OHC035-055-085-091045-
/O.NEW.KCLE.SV.W.0087.090809T0945Z-090809T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
545 AM EDT SUN AUG 9 2009

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUYAHOGA COUNTY IN NORTHEAST OHIO
  GEAUGA COUNTY IN NORTHEAST OHIO
  LAKE COUNTY IN NORTHEAST OHIO

* UNTIL 645 AM EDT

* AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF BRATENAHL...
  OR 17 MILES NORTH OF CLEVELAND...AND WAS MOVING SOUTHEAST AT 30
  MPH. PENNY SIZE HAIL CAN BE EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  EUCLID...
  WILLOUGHBY...
  EASTLAKE...
  MAYFIELD...
  MENTOR...
  CHESTERLAND...
  PAINESVILLE...
  SOLON...
  PERRY...
  CHARDON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4185 8102 4162 8101 4135 8101 4136 8155
      4151 8171 4156 8163 4157 8161 4163 8153
      4164 8149 4167 8146
TIME...MOT...LOC 0945Z 294DEG 25KT 4168 8167

$$

LOMBARDY
2 follow-up statements
000 
WWUS51 KCLE 091012
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
612 AM EDT SUN AUG 9 2009

OHC035-055-085-091045-
/O.CON.KCLE.SV.W.0087.000000T0000Z-090809T1045Z/
CUYAHOGA OH-GEAUGA OH-LAKE OH-
612 AM EDT SUN AUG 9 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR LAKE...GEAUGA AND NORTHEASTERN CUYAHOGA COUNTIES...

AT 611 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHLAND HEIGHTS...OR
13 MILES WEST OF CHARDON...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...GATES
MILLS...PEPPER PIKE...KIRTLAND...CHESTERLAND...HUNTING VALLEY...
CHAGRIN FALLS...SOUTH RUSSELL AND BURTON.

LAT...LON 4185 8102 4162 8101 4135 8101 4136 8155
      4151 8171 4156 8163 4157 8161 4163 8153
      4164 8149 4167 8146
TIME...MOT...LOC 1012Z 301DEG 23KT 4156 8146

$$

LOMBARDY
000 
WWUS51 KCLE 091030
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
630 AM EDT SUN AUG 9 2009

OHC035-055-085-091039-
/O.CAN.KCLE.SV.W.0087.000000T0000Z-090809T1045Z/
CUYAHOGA OH-GEAUGA OH-LAKE OH-
630 AM EDT SUN AUG 9 2009

...THE SEVERE THUNDERSTORM WARNING FOR LAKE...GEAUGA AND NORTHEASTERN
CUYAHOGA COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND 
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 4185 8102 4162 8101 4135 8101 4136 8155
      4151 8171 4156 8163 4157 8161 4163 8153
      4164 8149 4167 8146
TIME...MOT...LOC 1029Z 294DEG 25KT 4155 8129

$$

LOMBARDY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 4:02 AM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 9, 4:02 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
402 AM EDT SUN AUG 9 2009

.SYNOPSIS...
A STRONG WARM FRONT WILL MOVE NORTHEAST OF THE AREA THIS MORNING
ALLOWING A RIDGE TO BUILD NORTH OVER THE AREA TODAY. A COLD FRONT
WILL SLIDE SOUTHEAST ACROSS THE AREA MONDAY NIGHT.  HIGH PRESSURE
WILL BUILD EAST ACROSS THE GREAT LAKES TUESDAY NIGHT INTO WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THUNDERSTORM ACTIVITY REALLY BEGINNING TO LIGHT UP ACROSS LAKE ERIE
THIS MORNING.  THE THUNDERSTORMS ARE IN RESPONSE TO UPPER LEVEL
VORTICITY MAXIMUM ROTATING SOUTHEAST INTO THE REGION ALONG THE BACK
SIDE OF THE WARM FRONTAL BOUNDARY. I ANTICIPATE THIS ACTIVITY TO
LAST UNTIL ABOUT  MID MORNING.

THE OTHER ISSUE AT HAND IS WHAT APPEARS TO BE AN MCS DEVELOPING OVER
EAST CENTRAL LOWER MICHIGAN THAT IS MAKING A BEE LINE TOWARD THE
FORECAST AREA. THE CLUSTER OF STORMS APPEAR THAT THEY ARE BECOMING
BETTER ORGANIZED AND WILL LIKELY WORK THEIR WAY INTO THE REGION AND
SHOULD BE OUT OF THE AREA DURING THE MORNING HOURS. SOME LINGERING
SHOWER AND THUNDERSTORM ACTIVITY IS POSSIBLE EXTREME NORTHEAST
THROUGH THE AFTERNOON DUE TO CLOSE PROXIMITY TO THE WARM FRONT AND
MOISTURE PULLING OUT OF THE AREA.

THE NEXT ISSUE TO DEAL WITH IS HOW HOT IT GETS IN THE WEST.  AT THIS
TIME...I ANTICIPATING SOME SUNSHINE TO GET INTO THE WESTERN QUARTER
OF THE AREA THIS MORNING IN THE WAKE OF THE MCS ALLOWING
TEMPERATURES TO WARM INTO THE LOWER AND MIDDLE 90S. I THINK THE HEAT
ISLAND EFFECT WILL HAVE SOME INFLUENCE ON INCREASING TEMPERATURES IN
CUYAHOGA COUNTY AS WELL.  THE COMBINATION OF THE HEAT AND LOWER 70
DEW POINTS...HEAT INDEX WILL JUST MAKE IT INTO THE 100 TO 104 HEAT
ADVISORY CATEGORY.  SO...WILL BE HOISTING THE HEAT ADVISORY FOR THE
AREAS MENTIONED ABOVE FOR TODAY.  REST OF THE FORECAST AREA SHOULD
KEEP DEW POINTS IN THE UPPER 60S AND SLIGHTLY COOLER TEMPERATURES IN
THE UPPER 80S TO AROUND 90 DEGREES AND ARE LOW ENOUGH TO PREVENT
HEAT INDEXES FROM REACHING THE ADVISORY THRESHOLD.  SO...WILL NOT BE
ISSUING ADVISORY IN THAT AREA.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
LINGERING SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TONIGHT
ALONG THE LAKE SHORE INTO THE NORTHEAST. POTENTIAL EXISTS FOR
ANOTHER SERIES OF MCS DEVELOPMENT THAT WILL MOVE FROM WEST TO EAST
OVERNIGHT ACROSS THE LAKE INTO NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. WILL HAVE TO MONITOR THIS FOR SEVERE POTENTIAL FOR
TONIGHT. THE REST OF THE FORECAST AREA IS EXPECTED TO REMAIN DRY IN
THE PRECIPITATION DEPARTMENT BUT QUITE MUGGY WITH HIGH DEW POINTS IN
THE AREA. LOOKING AT LOWS ONLY IN THE LOWER TO MIDDLE 70S TONIGHT
ONCE AGAIN.

MONDAY WILL SEE A COLD FRONT SLOWLY SAG SOUTH TOWARD THE AREA.
MOISTURE IS EXPECTED TO STREAM NORTH OUT OF THE GULF OF MEXICO ON A
COLLISION COURSE WITH THE FRONTAL BOUNDARY. I THINK WE WILL SEE
TEMPERATURES AROUND 90 ACROSS THE AREA AGAIN DURING THE DAY.
THUNDERSTORM THREAT WILL LIKELY BE INCREASED AS WELL WITH FRONTAL
AND MOISTURE INFLUENCE. WILL ALSO HAVE TO MONITOR THIS SITUATION FOR
POTENTIAL SEVERE THUNDERSTORM ACTIVITY DURING THE AFTERNOON.

COLD FRONT IS EXPECTED TO SLOWLY MOVE SOUTHEAST ACROSS THE AREA
MONDAY NIGHT AND WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS
GOING. NOT ONLY IS THE COLD FRONT MOVING THROUGH THE AREA BUT MODELS
SUGGEST SOME UPPER LEVEL POSITIVE VORTICITY EXPECTED TO MOVE OVER
THE AREA DURING THE EVENING HOURS FURTHER HELPING TO ENHANCE
PRECIPITATION THREAT. PRECIPITATION AND COLD FRONT SLIPPING SOUTH
INTO THE REGION MONDAY NIGHT WILL HELP TO DROP TEMPERATURES BACK A
FEW DEGREES INTO THE UPPER 60S.

TUESDAY THROUGH WEDNESDAY NIGHT WILL GRADUALLY SEE HIGH PRESSURE
BUILD EAST INTO THE AREA AND BRING AN END TO THE THREAT FOR
PRECIPITATION.  THIS WILL BE GOOD AS THE PERSEID METEOR SHOWER IS
BEGINNING TO PICK UP IN INTENSITY TODAY AND WILL ALLOW FOR GOOD
VIEWING BY TUESDAY NIGHT.  TEMPERATURES THROUGH THE END OF THIS
PERIOD WILL SLIP BACK TO THE LOWER TO MIDDLE 80S FOR HIGHS AND LOWS
IN THE 60S. WARM AIR ADVECTION WILL START TO OCCUR BY WEDNESDAY
NIGHT ONCE AGAIN AS HIGH MOVES TO THE EAST.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
DURING THE SECOND HALF OF THE WEEK GFS CONTINUING TO SHOW UPPER LOW
PRESSURE OVER THE OHIO VALLEY. ECMWF ALSO SHOWED THIS FEATURE...BUT
00Z RUN DID AWAY WITH THE FEATURE AND JUST SWUNG UPPER TROUGH
THROUGH THE AREA AND QUICKLY BUILDS HIGH PRESSURE AND UPPER RIDGE
INTO THE REGION. FOR NOW WILL MENTION ONLY SLGT CHANCE POPS FOR
MUCH OF THE AREA DURING THE END OF THE WEEK. AS FOR TEMPERATURES
LEANED ON WARMER SIDE OF GUIDANCE TO HEDGE FOR A PREDOMINATELY DRIER
FORECAST. COOLER GUIDANCE TEMPS TAKING INTO ACCOUNT ADDITIONAL
CLOUDINESS WITH PROGGED UPPER LOW ACROSS THE AREA.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
WARM FRONT FOR THE MOST PART NORTH OF SITES TONIGHT WITH THE
EXCEPTION OF ERI. LOOKS LIKE WARM FRONT IN VICINITY OF ERI AT THIS
TIME. THE FRONT IS EXPECTED TO MOVE NORTH OF ERI DURING THE
REMAINDER OF THE OVERNIGHT HOURS...BUT ONGOING CONVECTION IS
CONCERN AS TO HOW MUCH NORTHEAST PROGRESS THE FRONT WILL MAKE
BETWEEN 06 AND 12Z. FOR SHORT TERM WEATHER ERI HAS BEST
PROBABILITIES OF SEEING AT LEAST SHRA BUT DID INCLUDE TS IN TAF
WITH ACTIVITY OVER NORTH CENTRAL LAKE ERI AND ALSO ACROSS CENTRAL
AND EASTERN MI MOVING ESE.

AS FOR REMAINDER OF SITES...WIND ARE DECREASING A BIT ACROSS
WESTERN SITES...TOL FDY AND MFD. VIS GRADUALLY COMING DOWN TO MVFR
WITH HIGH DEW POINTS IN PLACE FOR WESTERN SITES. GUIDANCE SHOWING
POSSIBLE IFR VIS DEVELOPING AT MFD SO DID INCLUDE 2SM LATER
OVERNIGHT.

GOING INTO THE DAYTIME HOURS SUN WARM FRONT WILL CONTINUE OFF TO
THE NORTH. MOST LOCATIONS WITH EXCEPTION TO ERI WILL BECOME SCT
CIGS BUT WINDS WILL BE ISSUE WITH GUSTS AROUND 25KT POSS ESP IN
THE AFTN FROM SW. MODELS SHOWING ANOTHER ROUND OF CONVECTION
DEVELOPING SUN EVENING/NIGHT SO BROUGHT CIGS DOWN A BIT FROM TOL-
CLE-ERI LATE IN PD.

.OUTLOOK...NON-VFR POSSIBLE MONDAY NIGHT INTO TUESDAY WITH AN
APPROACHING COLD FRONT AND SHRA/TS ACTIVITY. NEXT POSSIBILITY
IS WED WITH LOW PRESSURE OVER THE OHIO VALLEY.

&&

.MARINE...
WINDS WILL QUICKLY INCREASE THIS MORNING FROM THE SOUTHWEST WITH
WARM FRONT PUSHING NORTH OF THE LAKE. EXPECTING WINDS OF 10-20KT
ESPECIALLY DURING THE AFTERNOON HOURS...AND WAVES TO BUILD TO 2-4
FEET. FOR NOW WILL HOLD OFF ON SMALL CRAFT ADVISORY BUT THIS WILL
HAVE TO BE WATCHED CLOSELY THIS MORNING. ALSO...SCATTERED SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS THE LAKE DURING
THE MORNING HOURS. LOOKING AHEAD TO TONIGHT SOUTHWEST FLOW IS
EXPECTED TO CONTINUE...THEN AGAIN INTO MONDAY. THE PERSISTENT SW
WINDS ON THE LAKE COULD YIELD TO A SMALL CRAFT ADVISORY POSSIBILITY
GOING INTO MONDAY. A COLD FRONT IS EXPECTED TO CROSS THE LAKE
BEGINNING TUESDAY AND THEN MOVE EAST OF THE LAKE THROUGH TUESDAY
EVENING.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM 11 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR OHZ003-006>011-017>019-027-028-036-037.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...ABE
AVIATION...ABE
MARINE...ABE
Hazardous weather outlook, Aug 9, 4:33 AM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
433 AM EDT SUN AUG 9 2009

LEZ142>146-162>166-OHZ012-013-020>023-029>033-038-047-100845-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LAKE-GEAUGA-
MEDINA-SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-
433 AM EDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO AND NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS ON MONDAY AS A
COLD FRONT MOVES SOUTHEAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED MONDAY AND MONDAY
EVENING.

OHZ003-006>011-017>019-027-028-036-037-100845-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-WYANDOT-CRAWFORD-MARION-MORROW-
433 AM EDT SUN AUG 9 2009

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS ON MONDAY AS A
COLD FRONT MOVES SOUTHEAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED MONDAY AND MONDAY EVENING.

LEZ061-147>149-167>169-OHZ014-089-PAZ001>003-100845-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ASHTABULA INLAND-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
433 AM EDT SUN AUG 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POSSIBILITY THAT SOME OF THE THUNDERSTORMS COULD
BECOME SEVERE TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS THE POSSIBILITY FOR SEVERE THUNDERSTORMS ON MONDAY AS A
COLD FRONT MOVES SOUTHEAST ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED MONDAY AND MONDAY EVENING.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 3:39 AM EDTHeat AdvisoryCLECrawford, Cuyahoga, Erie, Hancock, Huron, Lorain and 8 more16 hr
Aug 9, 5:25 AM EDTSpecial Marine WarningCLE65 min
Aug 9, 6:25 AM EDTSmall Craft AdvisoryCLE15 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.